# SDR HALA2018121700659

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,852 hours, 2,678 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33494190002
- Part serial: 90038
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BRAKE RIDER REPORTS APU WON’T START. REMOVED AND REPLACED IGNITER PLUGS. NO HELP PER AMM 49-41-41. TROUBLESHOT PER TSM 49-41-00-810-804-A 'APU AUTO SHUT DOWN NO FLAME IGNITION EXCITER FAULT'. REMOVED AND REPLACED APU EXCITER BOX PER AMM 49-41-38. APU OPS CHECK NORMAL. A/C OK FOR SERVICE.
